# SDR C2XA97IA355

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27707
- Make and model: Emb EMB-120RT
- Aircraft serial: 120095
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPE
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3982 - PILOT REPORTED, THAT THE EMERGENCY EXIT SIGN AT SEAT ROW NR 9 WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BURNED OUT LAMPS IN THE EMERGENCY EXIT SIGN AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
